# SDR AALA20170130019

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 49,021 hours, 19,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG9457
- Condition: Defective
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CATERING OPENED L2 DOOR AND NOTED THE EMERGENCY EVACUATION SLIDE WAS PARTIALLY ENGAGED AND PROTRUDING FROM COVER. CATERING STOPPED DOOR OPERATION BEFORE SLIDE DEPLOYED. REMOVED AND REPLACED SLIDE IAW AMM 25-94-13. OPERATIONAL CHECK GOOD.
